# SDR ASAA2021082735780

- Difficulty date: July 28, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 15,814 hours, 5,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347222320200
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM HAS CORROSION -Y500 AT FR 69 AND FR 70.   GROUNDED - YES. FLOOR "L" BEAM Y-500 AT FR69- FR70,  CORROSION DEPTH .035",ALLOWABLE MAX. DEPTH IS .016" FOUND TO BE BEYOND ALLOWABLE LIMITS REF A320 SRM 53-00-14.  MANUFACTURED NEW "L" BEAM P/N D5347222320200  ON ASA CARD G1587785,  REMOVED  AND REPLACED "L" BEAM P/N D5347222320200 FROM FR 68 - FR 70, Y-500 REF AIRBUS DWG 53472003 REV J AND A320 SRM 51-42-11.
